Consequences Of Not Taking Medication While Treating Epilepsy?
The night I was 16 years old I was still a high school student. I have epilepsy. What I want to ask is whether because I don’t or rarely take antiepileptic drugs can make me always have headaches, feel sick and weak? Does it have an effect because I don’t or rarely take the medicine?
From the information you provide, patients with epilepsy need regular treatment according to the doctor's advice. So that it is your doctor who stops and gives instructions for taking the dosage of the drug.
Therefore, if you do not take the drug as recommended by your doctor, complaints related to the nervous system and complaints related to epilepsy can increase and bother you. Complaints of pain and headaches may be caused by the use of drugs that are not according to the rules for taking them, so if so, you can try to follow the recommended medication rules.
The presence of physical exhaustion, early symptoms of illness (fever, flu, or sore throat) can also cause your body to feel uncomfortable and painful at some point.
Therefore, follow your doctor's plan, and if these complaints are getting bothersome, you should immediately consult your neurologist.
If you do not follow the rules of taking medication, the evaluation and treatment of epilepsy will be more difficult and take longer.
To help reduce this complaint, in addition to taking medication regularly, you can also control the burden of your daily activities, and get enough sleep every day.
That's the information we can convey, also read about epilepsy.